BibTeX record journals/jcss/GolesMPT18

download as .bib file

@article{DBLP:journals/jcss/GolesMPT18,
  author    = {Eric Goles and
               Pedro Montealegre and
               K{\'{e}}vin Perrot and
               Guillaume Theyssier},
  title     = {On the complexity of two-dimensional signed majority cellular automata},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {91},
  pages     = {1--32},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jcss.2017.07.010},
  doi       = {10.1016/j.jcss.2017.07.010},
  timestamp = {Fri, 20 Oct 2017 16:38:51 +0200},
  biburl    = {https://dblp.org/rec/journals/jcss/GolesMPT18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics